Gastric Acid Medication That Is Safe For Children Under The Age Of 5 Years?

Illustration of Gastric Acid Medication That Is Safe For Children Under The Age Of 5 Years?
Illustration: Gastric Acid Medication That Is Safe For Children Under The Age Of 5 Years? cdn-prod.medicalnewstoday.com

Gastric acid medication for children under 5 years

1 Answer:

Hello Lutfi,

Thank you for the question.

Acid reflux disease (dyspepsia) can be experienced by anyone, including children. Symptoms of this disease can vary, ranging from nausea, bloating, vomiting, tightness, phlegm throat, coughing, stomach cramps, loss of appetite, often belching, and so on. The cause of dyspepsia itself can vary, not always purely because of problems in the stomach, but can also be due to problems in the esophagus, pockets or bile ducts, to the pancreas.

Not infrequently, symptoms of stomach acid disease in children can be very similar to symptoms of other diseases, such as food allergies, intestinal inflammation, digestive infections, digestive disorders, heart problems, malingering, infections in other organ systems, liver disorders, and so on. If it turns out that your condition appears not because of stomach acid disease, of course the treatment will be different. If it is true that the condition arises due to stomach acid disease, then the treatment can also vary depending on the cause and severity.

Therefore, before checking your child to the doctor, we do not recommend that you give him any medication. Without complete information regarding complaints that your child is experiencing, it is also not appropriate if we give you recommendations for appropriate treatment.

It is better if your child experiences symptoms similar to stomach acid disease, first check with his doctor or pediatrician so that they are treated properly according to the cause.

I hope this helps.

: by

Related Question

(1 year ago)

...

Are There Side Effects Of Eating Too Much Enoki Mushroom?

Are There Side Effects Of Eating Too Much Enoki Mushroom?

(1 year ago)

I want to ask, do most people eat enoki mushrooms with side effects?...

Sudden Pain In The Lower Abdomen And A Lump On The Vaginal Lips?

Sudden Pain In The Lower Abdomen And A Lump On The Vaginal Lips?

(11 months ago)

Morning r nWhy do I often get sudden pain in my left uterus and on the lips of my vagina there is a small lump when I touch it, it doesn’t hurt?...

Leave a Reply

Your email address will not be published. Required fields are marked *